# SDR DALA2024073007615

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 28,148 hours, 11,077 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0471154) R1 DOOR LOWER EMER LIGHT INOP. CONNECTED G1 WIRING TO EMER LIGHTS IAW B737 AMM 25-31-11-400-801. OPS CHECK GOOD.
